ResearcherID Thomson Reuters  

Drozhzhinov, Yuriy N
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: K-2901-2013
URL: http://www.researcherid.com/rid/K-2901-2013
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Asymptotically homogeneous solutions to differential equations with homogeneous polynomial symbols with respect to a multiplicative one-parameter group
 Author(s): Drozhzhinov, Y. N.; Zavialov, B. I.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 285 Issue: 1 Pages: 99-119 Published: 2014
 Times Cited: 0
 DOI: 10.1134/s0081543814040087
added
17-Jan-17
2.  Title: Asymptotically homogeneous solutions of differential equations whose symbols are polynomials quasi-homogeneous with respect to one-parameter groups with generators containing a nilpotent component
 Author(s): Drozhzhinov, Y. N.; Zav'yalov, B. I.
 Source: Doklady Mathematics Volume: 88 Issue: 2 Pages: 590-592 Published: 2013
 Times Cited: 0
 DOI: 10.1134/s1064562413050025
added
17-Jan-17
3.  Title: Distributions asymptotically homogeneous along the trajectories determined by one-parameter groups
 Author(s): Drozhzhinov, Y. N.; Zav'yalov, B. I.
 Source: Izvestiya Mathematics Volume: 76 Issue: 3 Pages: 466-516 Published: 2012
 Times Cited: 1
 DOI: 10.1070/IM2012v076n03ABEH002592
added
30-Sep-13
4.  Title: Asymptotically Homogeneous Generalized Functions along Trajectories Defined by a General One-Parameter Transformation Group
 Author(s): Drozhzhinov, Y. N.; Zav'yalov, B. I.
 Source: Doklady Mathematics Volume: 82 Issue: 3 Pages: 874-877 Published: 2010
 Times Cited: 0
 DOI: 10.1134/s1064562410060098
added
30-Sep-13
5.  Title: Aleksei Alekseevich Dezin (obituary)
 Author(s): Vladimirov, V. S.; Volovich, I. V.; Gushchin, A. K.; et al.
 Source: Russian Mathematical Surveys Volume: 64 Issue: 3 Pages: 553-560 Published: 2009
 Times Cited: 0
 DOI: 10.1070/RM2009v064n03ABEH004621
added
30-Sep-13
6.  Title: Asymptotically homogeneous generalized functions at zero and convolution equations with kernels quasi-homogeneous polynomial symbols
 Author(s): Drozhzhinov, Y. N.; Zav'yalov, B. I.
 Source: Doklady Mathematics Volume: 79 Issue: 3 Pages: 356-359 Published: 2009
 Times Cited: 2
 DOI: 10.1134/s1064562409030156
added
30-Sep-13
7.  Title: Generalized functions asymptotically homogeneous along special transformation groups
 Author(s): Drozhzhinov, Y. N.; Zav'yalov, B. I.
 Source: Sbornik Mathematics Volume: 200 Issue: 5-6 Pages: 803-844 Published: 2009
 Times Cited: 2
 DOI: 10.1070/SM2009v200n06ABEH004020
added
30-Sep-13
8.  Title: Applications of Tauberian theorems in some problems in mathematical physics
 Author(s): Drozhzhinov, Y. N.; Zavyalov, B. I.
 Source: Theoretical and Mathematical Physics Volume: 157 Issue: 3 Pages: 1678-1693 Published: 2008
 Times Cited: 1
 DOI: 10.1007/s11232-008-0140-6
added
30-Sep-13
9.  Title: Asymptotically quasi-homogeneous distributions
 Author(s): Drozhzhinov, Y. N.; Zavialov, B. I.
 Source: Doklady Mathematics Volume: 78 Issue: 1 Pages: 503-507 Published: 2008
 Times Cited: 1
 DOI: 10.1134/s1064562408040091
added
30-Sep-13
10.  Title: Asymptotically homogeneous generalized functions and boundary properties of functions holomorphic in tubular cones
 Author(s): Drozhzhinov, Y. N.; Zav'yalov, B. I.
 Source: Izvestiya Mathematics Volume: 70 Issue: 6 Pages: 1117-1164 Published: 2006
 Times Cited: 6
 DOI: 10.1070/IM2006v070n06ABEH002341
added
30-Sep-13
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: